Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 84, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 6, 2025, 4:38 AM CDT for Jasper County, Jones County, Smith County, Mississippi. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2025, 4:38 AM CDT (09:38 UTC)
- Expired
- Apr 6, 2025, 5:29 AM CDT
- In force
- 51 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Jasper County, MS, Jones County, MS, Smith County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 81 km from the middle of the area, began a volume at 09:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 4:43 AM CDT | TORNADO | 1 Ese Summerland, MS | One home damaged and trees across MS Hwy 28. |
| Apr 6, 4:43 AM CDT | TORNADO | 1 E Summerland, MS | *** 1 FATAL *** This strong, deadly tornado began near Summerland where a few trees were uprooted along highway 28. The tornado progressed northeastward across mostly rural portions of Jasper County, crossing into Jones County near County Road 7 where structur |
| Apr 6, 4:53 AM CDT | TORNADO | 1 Wsw Stringer, MS | Damage to a home on CR 10 in Jasper Co. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 10:25 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 9.6 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1168 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1208 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 10.1
The text
As transmitted.
466
WFUS54 KJAN 060938
TORJAN
MSC061-067-129-061045-
/O.NEW.KJAN.TO.W.0084.250406T0938Z-250406T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
438 AM CDT Sun Apr 6 2025
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Southern Jasper County in east central Mississippi...
Southeastern Smith County in central Mississippi...
Northwestern Jones County in southeastern Mississippi...
* Until 545 AM CDT.
* At 438 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Taylorsville, or 14 miles northeast of Collins,
moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Moss and Stringer around 445 AM CDT.
Vernon around 450 AM CDT.
Paulding and Heidelberg around 510 AM CDT.
Stafford Springs around 520 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3173 8940 3180 8940 3179 8945 3181 8947
3212 8906 3191 8891
TIME...MOT...LOC 0938Z 236DEG 31KT 3178 8938
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
NF7 follow-up statements
873
WWUS54 KJAN 060947
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
447 AM CDT Sun Apr 6 2025
MSC067-060957-
/O.CAN.KJAN.TO.W.0084.000000T0000Z-250406T1045Z/
Jones MS-
447 AM CDT Sun Apr 6 2025
...THE TORNADO WARNING FOR NORTHWESTERN JONES COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 AM CDT for central,
southeastern and east central Mississippi.
&&
LAT...LON 3181 8919 3180 8934 3186 8940 3190 8935
3212 8906 3191 8891
TIME...MOT...LOC 0947Z 237DEG 30KT 3183 8932
$$
MSC061-129-061045-
/O.CON.KJAN.TO.W.0084.000000T0000Z-250406T1045Z/
Jasper MS-Smith MS-
447 AM CDT Sun Apr 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR SOUTHERN
JASPER AND SOUTHEASTERN SMITH COUNTIES...
At 447 AM CDT, a confirmed tornado was located near Stringer, or 10
miles south of Bay Springs, moving northeast at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Moss and Stringer around 450 AM CDT.
Vernon around 455 AM CDT.
Paulding and Heidelberg around 510 AM CDT.
Stafford Springs around 520 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3181 8919 3180 8934 3186 8940 3190 8935
3212 8906 3191 8891
TIME...MOT...LOC 0947Z 237DEG 30KT 3183 8932
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
NF960
WWUS54 KJAN 060954
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
454 AM CDT Sun Apr 6 2025
MSC129-061003-
/O.CAN.KJAN.TO.W.0084.000000T0000Z-250406T1045Z/
Smith MS-
454 AM CDT Sun Apr 6 2025
...THE TORNADO WARNING FOR SOUTHEASTERN SMITH COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 AM CDT for east central
Mississippi.
&&
LAT...LON 3184 8911 3183 8929 3184 8931 3193 8931
3212 8906 3191 8891
TIME...MOT...LOC 0953Z 236DEG 31KT 3186 8926
$$
MSC061-061045-
/O.CON.KJAN.TO.W.0084.000000T0000Z-250406T1045Z/
Jasper MS-
454 AM CDT Sun Apr 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR SOUTHERN
JASPER COUNTY...
At 453 AM CDT, a confirmed tornado was located over Stringer, or 8
miles south of Bay Springs, moving northeast at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Vernon around 500 AM CDT.
Paulding around 510 AM CDT.
Heidelberg around 515 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3184 8911 3183 8929 3184 8931 3193 8931
3212 8906 3191 8891
TIME...MOT...LOC 0953Z 236DEG 31KT 3186 8926
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
NF216
WWUS54 KJAN 060957
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
457 AM CDT Sun Apr 6 2025
MSC061-061045-
/O.CON.KJAN.TO.W.0084.000000T0000Z-250406T1045Z/
Jasper MS-
457 AM CDT Sun Apr 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR SOUTHERN
JASPER COUNTY...
At 457 AM CDT, a confirmed large and extremely dangerous tornado was
located over Stringer, or near Bay Springs, moving northeast at 40
mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Vernon around 500 AM CDT.
Paulding around 510 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3184 8911 3188 8928 3194 8930 3212 8906
3191 8891
TIME...MOT...LOC 0957Z 219DEG 35KT 3190 8925
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN
$$
NF272
WWUS54 KJAN 061007
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
507 AM CDT Sun Apr 6 2025
MSC061-061045-
/O.CON.KJAN.TO.W.0084.000000T0000Z-250406T1045Z/
Jasper MS-
507 AM CDT Sun Apr 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR CENTRAL
JASPER COUNTY...
At 507 AM CDT, a confirmed large and extremely dangerous tornado was
located near Vernon, or near Bay Springs, moving northeast at 30 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
The tornado will be near...
Paulding around 515 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3192 8918 3193 8922 3197 8926 3212 8906
3198 8896
TIME...MOT...LOC 1007Z 213DEG 27KT 3196 8921
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...<.75 IN
$$
NF286
WWUS54 KJAN 061009
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
509 AM CDT Sun Apr 6 2025
MSC061-061045-
/O.CON.KJAN.TO.W.0084.000000T0000Z-250406T1045Z/
Jasper MS-
509 AM CDT Sun Apr 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR CENTRAL
JASPER COUNTY...
At 509 AM CDT, a confirmed tornado was located near Turnerville, or
near Bay Springs, moving northeast at 30 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornado will be near...
Paulding around 515 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3193 8915 3194 8921 3198 8924 3212 8906
3198 8896
TIME...MOT...LOC 1009Z 213DEG 27KT 3197 8920
TORNADO...OBSERVED
MAX HAIL SIZE...<.75 IN
$$
NF943
WWUS54 KJAN 061017
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
517 AM CDT Sun Apr 6 2025
MSC061-061045-
/O.CON.KJAN.TO.W.0084.000000T0000Z-250406T1045Z/
Jasper MS-
517 AM CDT Sun Apr 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM CDT FOR CENTRAL
JASPER COUNTY...
At 517 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Turnerville, or 8 miles east of Bay Springs, moving
northeast at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Paulding around 520 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3196 8911 3198 8916 3202 8919 3212 8906
3199 8897
TIME...MOT...LOC 1017Z 227DEG 28KT 3201 8914
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
NF059
WWUS54 KJAN 061029
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
529 AM CDT Sun Apr 6 2025
MSC061-061038-
/O.CAN.KJAN.TO.W.0084.000000T0000Z-250406T1045Z/
Jasper MS-
529 AM CDT Sun Apr 6 2025
...THE TORNADO WARNING FOR CENTRAL JASPER COUNTY IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area until 630 AM
CDT.
A Tornado Watch remains in effect until 800 AM CDT for east central
Mississippi.
&&
LAT...LON 3196 8911 3198 8916 3202 8919 3212 8906
3199 8897
TIME...MOT...LOC 1027Z 236DEG 31KT 3207 8904
$$
NFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 6, 3:44 AM CDT, 54 minutes earlier.
Area forecast discussion, Apr 6, 3:44 AM CDT, 54 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
344 AM CDT Sun Apr 6 2025
...New DISCUSSION...
.DISCUSSION...
Issued at 344 AM CDT Sun Apr 6 2025
Today through Saturday...A line of storms, some of which are severe
at times and capable of producing damaging wind gusts of 60 mph and
potentially a few tornadoes, will continue moving east across
eastern portions of the forecast area now through mid-morning. In
addition to the severe storm threat, due to the very moist airmass
across the area, torrential downpours in a short amount of time
could result in some localized flash flooding. Again, this severe
threat will continue to exist across mainly East Central and
Southeast Mississippi through around 9 AM, before finally exiting
east of the CWA.
While the severe threat comes to an end heading into late morning,
the chance for isolated to scattered showers will linger across a
good portion of the area into the afternoon hours, particularly
across Southeast Mississippi where rain chances will linger into
tonight. As the cold front continues moving east through the area
and eventually exiting the region later this morning, cooler, drier,
and quieter conditions will begin to prevail across the CWA.
Northwest flow aloft and at the surface will begin ushering in this
noticeably cooler drier airmass. Luckily these quieter drier
conditions will linger in place across the CWA through the majority
of the work week and into the first part of next weekend.
With the ensuing cooler conditions to begin the work week, expect
lows Monday morning from the middle 40s to around 50 and only
warming into the upper 50s to middle 60s Monday afternoon. Tuesday
and Wednesday mornings will be colder of the mornings in this
airmass, with low to middle 40s expected Tuesday and upper 30s to
middle 40s expected Wednesday morning. Both high and low
temperatures will steadily begin moderating up from there through
late week. Currently, the next best chance for rain looks to enter
the forecast Thursday night into early Friday morning, mainly over
the Golden Triangle area, as a weak cold front swings through the
forecast area. Then pleasant and quiet conditions to start the
weekend. /19/
&&
.AVIATION...
(06Z TAFS)
Issued at 135 AM CDT Sun Apr 6 2025
A line of strong to severe TSRA continues to move east across the
forecast area. Winds will quickly shift out of the northwest and
north in the wake of the squall line. Cold front associated with
this squall line will also bring widespread IFR ceilings and
possible -DZ or -RA through the period, with gradually improving
visibility from west to east. /NF/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 68 46 60 42 / 80 20 10 0
Meridian 75 48 61 41 / 100 30 20 0
Vicksburg 63 46 59 42 / 50 10 10 0
Hattiesburg 78 51 64 42 / 90 50 30 0
Natchez 63 47 59 42 / 50 10 10 0
Greenville 57 44 59 43 / 30 0 0 0
Greenwood 63 45 61 42 / 40 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 7 AM CDT this morning for MSZ018-019-025>029-
034>036-040>042-047.
LA...Flood Watch until 7 AM CDT this morning for LAZ007>009-015-016-
023-025.
AR...Flood Watch until 7 AM CDT this morning for ARZ074-075.
&&
19/NFIn the hours before
Local storm report, Apr 6, 2:07 AM CDT, 2 hours 31 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
207 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM Tstm Wnd Dmg 1 SSE Clinton 32.33N 90.33W
04/06/2025 Hinds MS Emergency Mngr
Emergency management reported a tree on a
vehicle with entrapment and injuries on the
Natchez Trace south of I-20 in Clinton.
&&
CRLocal storm report, Apr 6, 2:34 AM CDT, 2 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
234 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM Flood Starkville 33.45N 88.82W
04/06/2025 Oktibbeha MS Public
Yard was flooded, and water was across both
lanes of MS Highway 12.
&&
NFLocal storm report, Apr 6, 3:12 AM CDT, 1 hour 26 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
312 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0234 AM Tstm Wnd Dmg 2 NW Lawrence 32.34N 89.25W
04/06/2025 Newton MS Storm Chaser
Small trees and tree limbs broken on
Interstate 20. Possible tornado damage.
&&
NFLocal storm report, Apr 6, 3:44 AM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
344 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 AM Tstm Wnd Gst 3 N Cleveland 32.80N 88.83W
04/06/2025 M62 MPH Kemper MS ASOS
Observed at the Joe Williams NOLF.
&&
DLLocal storm report, Apr 6, 4:27 AM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
427 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM Flash Flood 1 SW Columbus 33.50N 88.41W
04/06/2025 Lowndes MS Emergency Mngr
A house was flooded on 17th St N. Flooding
also occurring at 21st St and Main St.
&&
DLLocal storm report, Apr 6, 4:31 AM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
431 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 AM Tstm Wnd Dmg 4 NNE Columbus 33.55N 88.38W
04/06/2025 Lowndes MS Emergency Mngr
One tree downed on Jess Lyons Rd at Military
Rd.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 7:10 PM CDT | Flash Flood Warning | JAN | Bolivar, Humphreys, Sunflower, Washington | 5 hr |
| Apr 5, 7:17 PM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore | 6 hr |
| Apr 5, 8:21 PM CDT | River Flood Warning | JAN | Clay | 61 hr |
| Apr 5, 8:35 PM CDT | River Flood Warning | JAN | Neshoba | 6 days |
| Apr 5, 8:41 PM CDT | Special Weather Statement | JAN | Issaquena, Sharkey | 64 min |
| Apr 5, 9:19 PM CDT | Flash Flood Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 5 hr |
| Apr 5, 9:50 PM CDT | Special Weather Statement | JAN | Warren | 55 min |
| Apr 5, 10:01 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 74 min |
| Apr 5, 10:38 PM CDT | Special Weather Statement | JAN | Attala, Carroll, Holmes, Montgomery | 37 min |
| Apr 5, 10:44 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson | 76 min |
| Apr 5, 10:59 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 76 min |
| Apr 5, 11:09 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery | 56 min |
| Apr 5, 11:22 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 53 min |
| Apr 5, 11:40 PM CDT | Flash Flood Warning | JAN | Adams, Claiborne, Copiah, Franklin, Hinds, Jefferson and 1 more | 4 hr |
| Apr 5, 11:50 PM CDT | Flash Flood Warning | JAN | Hinds, Issaquena, Madison, Sharkey, Warren, Yazoo | 4 hr |
| Apr 6, 12:11 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 64 min |
| Apr 6, 12:29 AM CDT | Special Weather Statement | JAN | Copiah, Franklin, Lincoln | 61 min |
| Apr 6, 12:39 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 66 min |
| Apr 6, 12:43 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 62 min |
| Apr 6, 12:59 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Leake | 47 min |
| Apr 6, 1:12 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Newton, Rankin, Scott | 63 min |
| Apr 6, 1:23 AM CDT | Tornado Warning | JAN | Lowndes | 22 min |
| Apr 6, 1:39 AM CDT | Tornado Warning | JAN | Leake, Neshoba, Winston | 66 min |
| Apr 6, 1:40 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lawrence, Lincoln, Simpson | 65 min |
| Apr 6, 1:43 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 47 min |
| Apr 6, 1:48 AM CDT | Flash Flood Warning | JAN | Hinds, Leake, Madison, Neshoba, Rankin, Scott | 4 hr |
| Apr 6, 1:56 AM CDT | Flash Flood Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lawrence, Lincoln and 1 more | 4 hr |
| Apr 6, 2:14 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Rankin, Scott | 61 min |
| Apr 6, 2:18 AM CDT | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 57 min |
| Apr 6, 2:37 AM CDT | Flash Flood Warning | JAN | Attala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 1 more | 4 hr |
| Apr 6, 2:41 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Winston | 45 min |
| Apr 6, 2:42 AM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 63 min |
| Apr 6, 2:51 AM CDT | Tornado Warning | JAN | Simpson | 30 min |
| Apr 6, 2:59 AM CDT | Tornado Warning | JAN | Kemper, Neshoba | 61 min |
| Apr 6, 3:37 AM CDT | Tornado Warning | JAN | Kemper, Noxubee | 53 min |
| Apr 6, 3:40 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Rankin, Simpson, Smith | 65 min |
| Apr 6, 3:53 AM CDT | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 67 min |
| Apr 6, 4:05 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 39 min |
| Apr 6, 4:16 AM CDT | Tornado Warning | JAN | Jones | 18 min |
| Apr 6, 4:32 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones, Newton, Scott, Smith | 58 min |
| Apr 6, 4:50 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 25 min |
| Apr 6, 5:05 AM CDT | Tornado Warning | JAN | Jasper, Jones | 44 min |
| Apr 6, 5:20 AM CDT | River Flood Warning | JAN | Hinds, Warren | 3 days |
| Apr 6, 5:27 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Kemper, Lauderdale, Newton | 63 min |
| Apr 6, 5:38 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar, Marion | 67 min |
| Apr 6, 5:49 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 56 min |
| Apr 6, 5:53 AM CDT | Tornado Warning | JAN | Forrest, Jones | 40 min |
| Apr 6, 6:27 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 33 min |
| Apr 6, 6:43 AM CDT | Special Weather Statement | JAN | Forrest | 47 min |
| Apr 6, 10:49 AM CDT | River Flood Warning | JAN | Lowndes | 4 days |
| Apr 6, 10:49 AM CDT | River Flood Warning | JAN | Noxubee | 3 days |
| Apr 6, 12:04 PM CDT | Areal Flood Warning | JAN | Lowndes | 3 days |
| Apr 6, 12:14 PM CDT | River Flood Warning | JAN | Leflore | 9 hr |
Nearby
Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.